# SDR QMLA2016062416080

- Difficulty date: June 24, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N438CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0830
- Aircraft time: 3,948 hours, 14,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Part time: 3,948 hours, 14,701 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS FOUND AT FRAME 5A, RT TOP MOST HOLE EMINATING FROM THE RIVET HOLE TO EDGE OF DOUBLER (APPROXIMATELY .25"). THIS AIRCRAFT WAS PLACED OUT OF SERVICE.  AN APPROVED REPAIR WAS PERFORMED.  MAJOR REPAIR.
